Law of the exponential functional of one-sided Lévy processes and Asian options. Loi de la fonctionnelle exponentielle de processus de Lévy assymétriques et options asiatiques

Patie, Pierre (2009). Law of the exponential functional of one-sided Lévy processes and Asian options. Loi de la fonctionnelle exponentielle de processus de Lévy assymétriques et options asiatiques. Comptes rendus - mathématique, 347(7-8), pp. 407-411. Paris: Elsevier Masson SAS 10.1016/j.crma.2009.02.013

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Patie, Pierre Bernard

ISSN:

1631-073X

Publisher:

Elsevier Masson SAS

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.crma.2009.02.013

Web of Science ID:

000265061500013

URI:

https://boris.unibe.ch/id/eprint/36859 (FactScience: 206306)

Actions (login required)

Edit item Edit item
Provide Feedback